Dayquil - Severe Cold/Flu Single Serving
Dayquil
Active Ingredient:
Acetaminophen 325 mg
Dextromethorphan HBr 10 mg
Guaifenesin 200 mg
Phenylephrine HCl 5 mg
Uses:
Temporarily relieves common cold/flu symptoms
4 Caplets
$4.99
We have run out of stock for this item.